Restrict a smooth function to a domain bounded by a smooth surface. We study the summability of the Fourier integral of this function at points near the boundary of the domain.

The Gibbs phenomenon for multiple Fourier integrals / L. Colzani, M. Vignati. - In: JOURNAL OF APPROXIMATION THEORY. - ISSN 0021-9045. - 80:1(1995), pp. 119-131. [10.1006/jath.1995.1007]

The Gibbs phenomenon for multiple Fourier integrals

M. Vignati
Ultimo
1995

Abstract

Restrict a smooth function to a domain bounded by a smooth surface. We study the summability of the Fourier integral of this function at points near the boundary of the domain.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/188766
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 31
  • ???jsp.display-item.citation.isi??? ND
social impact